# SDR QXEA2018011800017

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 13,631 hours, 14,389 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 697079003
- Condition: Damaged
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION ON DEPARTURE WE HAD A FAILURE OF BOTH AC GENS WE WERE ABLE TO RESET THE AC GENS PER THE CHECKLIST THE DEFECT SEEMED TO BE ASSOCIATED WITH THE USAGE OF THE PROP DEICE SELECTOR. REMOVED FROM SERVICE. FOUND NR 2 BRUSH BLOCK WORN, REPLACED. NR 1 BRUSH BLOCK AND SLIP RING DAMAGED, REPLACED. RETURNED TO SERVICE.
